Citation

BibTex format

@article{LIEBECK:1982:10.1002/jgt.3190060217,
author = {LIEBECK, MW},
doi = {10.1002/jgt.3190060217},
journal = {JOURNAL OF GRAPH THEORY},
pages = {215--218},
title = {GRAPHS WITH NILPOTENT ADJACENCY MATRICES},
url = {http://dx.doi.org/10.1002/jgt.3190060217},
volume = {6},
year = {1982}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - LIEBECK,MW
DO - 10.1002/jgt.3190060217
EP - 218
PY - 1982///
SN - 0364-9024
SP - 215
TI - GRAPHS WITH NILPOTENT ADJACENCY MATRICES
T2 - JOURNAL OF GRAPH THEORY
UR - http://dx.doi.org/10.1002/jgt.3190060217
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1982NR37400016&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 6
ER -